# SDR SWIA20250211120

- Difficulty date: January 20, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N244SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000598
- Aircraft time: 20,189 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD WET AREA, ON RH INBOARD FLOOR SEAT TRACK BETWEEN FRAMES 17-18, ON TOP OF SEAT TRACK TEETH AT FORWARD END AND ON FLANGE FORWARD OF SEAT TRACK TEETH.     (C-CHECK RO 2/10/2025)    REMOVED AND REPLACED RIGHT HAND INBOARD FORWARD WET AREA SEAT TRACK BEAM FRAMES 12-24 REF: EMB SRM 51-40-08, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED DUE TO REPLACING WITH NEW OEM SEAT TRACK.
